# SDR VNAA2025122611101

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 32,410 hours, 26,230 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 2 LOW PRESSURE CAUTION MSG. IN FLIGHT. EMER DECLARED. / UPON ARRIVAL TO AIRCRAFT CLEANED AFFECTED AREA AND FOUND LEAK COMING FROM THE SYSTEM #2 PRESSURE TRANSDUCER. FOUND THE PRESSURE TRANSDUCER TO BE LOOSE AND HAD A CRUSHED O-RING. REPLACED O-RING AND RETORQUED THE #2 PRESSURE TRANSDUCER IAW CRJ700 AMM 29-31-01-000/400-801. LEAK CHECK AND OPS CHECKS GOOD AT THIS TIME.
